Behaviormetrika
Online ISSN : 1349-6964
Print ISSN : 0385-7417
ISSN-L : 0385-7417
A NEW OBJECTIVE FUNCTION OF MULTIDIMENSIONAL SCALING
Haruhiko Okumura
Author information
JOURNALS RESTRICTED ACCESS

1985 Volume 12 Issue 18 Pages 17-21

Details
Abstract

A new algorithm of multidimensional scaling is proposed. It performs metric or nonmetric analyses of two- or three-way data. It is a simple, convergent algorithm analogous to ALSCAL, but it approximately optimizes the least-squares fit of distances (not squared). This paper mainly considers the nonmetric two-way case.

Information related to the author
© The Behaviormetric Society of Japan
Previous article Next article
feedback
Top